Pacific Journal of Mathematics

Convergence in spaces of subsets.

R. J. Gazik

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 81-92.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959644

Mathematical Reviews number (MathSciNet)
MR0331299

Zentralblatt MATH identifier
0244.54003

Subjects
Primary: 54A20: Convergence in general topology (sequences, filters, limits, convergence spaces, etc.)

Citation

Gazik, R. J. Convergence in spaces of subsets. Pacific J. Math. 43 (1972), no. 1, 81--92. https://projecteuclid.org/euclid.pjm/1102959644


Export citation

References

  • [1] D. F. Bailey, Somes theorems on contractive mappings, J. London Math. Soc, 41 (1966), 101-106.
  • [2] G. Choquet, Convergences, Ann. de University de Grenoble 23 (1947-48), 55-112.
  • [3] Allan C. Cochran, On Uniform Convergence Structuresand Convergence Spaces, Doctoral Dissertion, Univ. Oklahoma, 1966.
  • [4] C. H. Cook and H. R. Fischer, Uniform convergence structures, Math. Ann., 173 (1967), 290-306.
  • [5] H. R. Fischer, Limerdume,Math. Ann., 137 (1959), 269-303.
  • [6] H. H. Keller, Die Lime Uniformiserbarkeitdes Limesraumes,Math. Ann., 176 (1968), 334-341.
  • [7] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc, 71 (1955), 151-180.
  • [8] C. D. Richardson, Completions of uniformconvergence spaces, Proc. Amer. Math. Soc, 29 (1971), 159-164.